| Autor(es): |
Ferreira, Lucas C. F.
;
Machado, Daniel F.
Número total de Autores: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | DYNAMICS OF PARTIAL DIFFERENTIAL EQUATIONS; v. 21, n. 1, p. 29-pg., 2024-01-01. |
| Resumo | |
In this paper we study the inhomogeneous incompressible Euler equations in the whole space Rn with n >= 3. We obtain well-posedness and blow-up results in a new framework for inhomogeneous fluids, more precisely Besov-Herz spaces that are Besov spaces based on Herz ones, covering particularly critical cases of the regularity. Comparing with previous works on Besov spaces, our results provide a larger initial data class for a well-defined flow. For that, we need to obtain suitable linear estimates for some conservation-law models in our setting such as transport equations and the linearized inhomogeneous Euler system. (AU) | |
| Processo FAPESP: | 20/05618-6 - Boa-colocação e propriedades qualitativas para EDPs não-lineares |
| Beneficiário: | Lucas Catão de Freitas Ferreira |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |